# SDR IPXA2018070931528

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 16,293 hours, 10,158 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL BALL DOUBLER GOUGED FR 84-FR85, S-43L-S-43R. REPAIRED PER EO A300-5330-69043-B. THIS IS A MAJOR REPAIR.
